Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Skin is becoming hard and dark. Using Lobate's ointment. Healing time?

hi My skin especially on the fingers becoming hard and also turning to black.i was asked by a doctor to use a moisturizer first and apply lobate s (ointment) daily twice on it (moisturizer) at the effected part will this medicine prescribed. will it reduce my problem? how many days it will take? is it possible to regain the original color ans smoothness.
Asked On : Wed, 20 Feb 2013
Answers:  1 Views:  163
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thickening and darkening of knuckles could be due to acanthosis nigricans , frictional injury, eczema or dryness.
The treatment suggested by your doctor is apt and will definitely give you results. Emollients reduce dryness, make skin soft while steroid and salicylic acid will reduce pigmentation and thickening of skin. However it would be difficult to predict the time required to get desirable results.
Hope that answers your query.
Answered: Wed, 20 Feb 2013
I find this answer helpful

 1 user finds this helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor